MAUDE Adverse Event Report: SKELETAL DYNAMICS, INC. SKELETAL DYNAMICS IJS-E; IJS-E BASE PLATE ASSEMBLY

SKELETAL DYNAMICS, INC. SKELETAL DYNAMICS IJS-E; IJS-E BASE PLATE ASSEMBLY
Model Number IJS-E Base Plate Assembly
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implant is intended to be removed from the patient when "tissue healing has proven sufficient for joint stability".The device had been implanted for over 12 months when the patient complained of pain.Healing typically occurs for this type of procedure after approximately 6 months.
 
Event or Problem Description
Patient complained of pain twelve months after implantation of the ijs-e implant.Doctor confirmed via x-ray that the implant had disassembled.

Brand Name
SKELETAL DYNAMICS IJS-E
Common Device Name
IJS-E BASE PLATE ASSEMBLY
Manufacturer (Section D)
SKELETAL DYNAMICS, INC.
7300 n kendall drive
suite 400
miami FL 33156
Manufacturer (Section G)
SKELETAL DYNAMICS, INC.
7300 north kendall drive
suite 400
miami 33156
Manufacturer Contact
mario arbesu
7300 north kendall drive
suite 400
miami, FL 33156
3055967585
MDR Report Key13457778
Report Number3006742481-2022-00001
Device Sequence Number15692973
Product Code OZI
UDI-Device Identifier00841506104904
UDI-Public00841506104904
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIJS-E Base Plate Assembly
Device Catalogue NumberIJS-ELB-BPA
Device Lot NumberAN2004010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite